# SDR DALA2024030703123

- Difficulty date: March 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N324DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55261
- Aircraft time: 636 hours, 214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: L Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION MSG "WING SLIDE" WITH INFO MSG "52 WING SLIDE-L OWEE SLIDE INOP". R/R LEFT OWEED DOOR SLIDE PER AMDS WORKCARD 2563-4002 REF LOG# 0232106 FOR SPC INSP CARD. COMPLIED WITH ALL RII REQUIREMENTS PER AMDS WORKCARD 2563-4002 FOR THE PROPER INSTALLATION AND SECURITY OF THE LEFT OWEED DOOR SLIDE ASSEMBLY. VERIFIED SAFETY PIN REMOVED AND STOWED. (QC4080) 358523. OPS CHECK GOOD. MEL AND PLAC RMVD. NO "M" PROC NEED REVERSAL. OK FOR SVC. (LP# 9997498, 0232106 )
